MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION SL-MF WITH FLUSHPORT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer has a damaged consigned fastpass scorpion sl ar-13999mff # (10520769).The instrument just seized up and the jaw will not close fully.There is no sign of damage and oiling does not make a difference.There was no harm or adverse event for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation confirmed.The reported event was confirmed as the evaluation revealed the jaw is closing only halfway which is most likely caused by loose shaft (see evaluation picture 3).Further the handle and the laser marks on the handle have signs of metal surface oxidation (see evaluation pictures 4 + 5).The most likely cause of the reported failure is wear and tear.

Brand Name
FASTPASS SCORPION SL-MF WITH FLUSHPORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19570228
Report Number1220246-2024-06205
Device Sequence Number17670264
Product Code LXH
UDI-Device Identifier00888867293410
UDI-Public00888867293410
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION SL-MF WITH FLUSHPORT
Device Catalogue NumberAR-13999MFF
Device Lot Number10520769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown